Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS State College, PA

June 30, 2015Schuylkill County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 30, 2015, 3:58 PM EDT for Schuylkill County, Pennsylvania. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 3:58 PM EDT (19:58 UTC)
Expired
Jun 30, 2015, 7:00 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Schuylkill County, PA

The radar

The Philadelphia radar (KDIX), 160 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 4:45 PM EDTFLASH FLOODMiddleport, PA
Jun 30, 4:45 PM EDTFLASH FLOODTamaqua, PA
Jun 30, 5:53 PM EDTFLASH FLOOD1 W New Philadelphia, PAROUTE 209 CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 600 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
600 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WGUS51 KCTP 301958
FFWCTP
PAC107-302300-
/O.NEW.KCTP.FF.W.0011.150630T1958Z-150630T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
358 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 700 PM EDT
    
* AT 355 PM EDT...DOPPLER RADAR INDICATED A SLOW MOVING LINE OF  
  THUNDERSTORMS PRODUCING HEAVY RAIN OVER SOUTHERN AND EASTERN 
  SCHUYLKILL COUNTY. UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  POTTSVILLE...SCHUYLKILL HAVEN...ST. CLAIR...TAMAQUA...COALDALE...
  DELANO...FRIEDENSBURG...GRIER CITY-PARK CREST...HOMETOWN...LOCUST
  LAKE STATE PARK...MARLIN...MCKEANSBURG...MCADOO...NEW
  PHILADELPHIA...ORWIGSBURG...PINE GROVE...PORT CARBON...
  RENNINGERS...SELTZER AND SNYDERS.

ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE IN 
SOUTHERN AND EASTERN SCHUYLKILL COUNTY SINCE THE STORMS ARE NOT 
MOVING MUCH AND ARE REPEATEDLY MOVING ACROSS THE SAME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES. HEED ANY RAOD CLOSURES.

&&

LAT...LON 4076 7580 4068 7588 4064 7600 4057 7602
      4058 7604 4057 7605 4053 7617 4052 7626
      4052 7634 4050 7643 4091 7602 4091 7600
      4080 7587

$$

DANGELO
2 follow-up statements
216 
WGUS71 KCTP 302049
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT TUE JUN 30 2015

PAC107-302300-
/O.CON.KCTP.FF.W.0011.000000T0000Z-150630T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLKILL PA-
449 PM EDT TUE JUN 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
EASTERN SCHUYLKILL COUNTY...

AT 447 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN 
POTTSVILLE AND SURROUNDING AREAS. TWO TO THREE INCHES OF RAIN HAVE 
FALLEN BETWEEN POTTSVILLE AND ORWIGSBURG. FLASH FLOODING IS ALREADY 
OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
POTTSVILLE...SCHUYLKILL HAVEN...ST. CLAIR...TAMAQUA...COALDALE...
DELANO...FRIEDENSBURG...GRIER CITY-PARK CREST...HOMETOWN...LOCUST
LAKE STATE PARK...MARLIN...MCKEANSBURG...MCADOO...NEW PHILADELPHIA...
ORWIGSBURG...PINE GROVE...PORT CARBON...RENNINGERS...SELTZER AND
SNYDERS.

ADDITIONAL RAINFALL AMOUNTS OF LESS THAN A INCH ARE POSSIBLE IN THE 
WARNED AREA BEFORE 6 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4076 7580 4068 7588 4064 7600 4057 7602
      4058 7604 4057 7605 4053 7617 4052 7626
      4052 7634 4050 7643 4091 7602 4091 7600
      4080 7587

$$

DANGELO
490 
WGUS71 KCTP 302144
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT TUE JUN 30 2015

PAC107-302300-
/O.CON.KCTP.FF.W.0011.000000T0000Z-150630T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLKILL PA-
544 PM EDT TUE JUN 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
EASTERN SCHUYLKILL COUNTY...

AT 539 PM EDT...THE HEAVY RAIN HAS MOVED OUT OF SOUTHERN AND EASTERN 
SCHUYLKILL COUNTY. FLASH FLOODING IS ALREADY OCCURRING AROUND 
POTTSVILLE. ADDITIONAL RAINFALL IS EXPECTED THIS EVENING AND 
TONIGHT. THE STREAMS AND CREEKS WILL START TO RECEDE BUT MAY RISE 
AGAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME 
UNSTABLE AND UNSAFE.  

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4076 7580 4068 7588 4064 7600 4057 7602
      4058 7604 4057 7605 4053 7617 4052 7626
      4052 7634 4050 7643 4091 7602 4091 7600
      4080 7587

$$

DANGELO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 3:02 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 30, 3:02 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT TUE JUN 30 2015

.SYNOPSIS...
A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH
CENTRAL MOUNTAINS LATE THIS AFTERNOON AND EVENING. A COLD FRONT
WILL PUSH SOUTHEAST ACROSS THE REGION LATER TONIGHT AND WEDNESDAY.
THESE TWO WEATHER FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND
LIFT TO FORM NUMEROUS SHOWERS...AND SCATTERED STRONG TO
POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A
PERSISTENT UPPER LVL TROUGH WILL REMAIN POSITIONED JUST WEST OF
PENNSYLVANIA THROUGH SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO
BRIEFLY BUILD OVER THE NORTHEAST CONUS SUNDAY INTO MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC WARM FRONT AT 1830Z HAS LIFTED A BIT NORTH AND BECOME MORE
DIFFUSE NEAR A KELZ...TO KIPT...AND KRDG LINE.

A FEW SUPERCELLS DEVELOPED NEAR THIS BOUNDARY OVER THE PAST HOUR
OR SO...WITHIN A BELT OF ENHANCED SOUTHERLY FLOW AND 0-1KM SHEAR
ON THE ORDER OF 20-25 KTS. SFC BASED CAPE REMAINS BETWEEN
2000-2500 J/KG INVOF KTHV AND KLNS.

TRIPLE POINT INTERSECTION OF LEE TROUGH HANGING SOUTH FROM THE
WARM FRONT ACROSS THE SUSQ VALLEY WRN POCONOS WILL LIKELY BE THE
PRIMARY THREAT AREA FOR SEVERE WEATHER WITH A FEW NEWD MVG
SUPERCELLS LATE THIS AFTERNOON AND EVENING...WHERE EHI/S WILL BE
AOA 2M2/S2. SPC ELEVATED THEIR TORNADO PROB FROM 2 PERCENT TO 5
PERCENT IN THAT AREA EARLIER THIS AFTERNOON.

THERE WILL ALSO BE A DISTINCT FLASH FLOOD THREAT WITH THE
LIKELIHOOD OF TRAINING TSRA FOLLOWED LATER THIS EVENING BY A
STRONG MID LEVEL SHORTWAVE AND...POTENTIAL LINEAR MCS/BOW ECHO
SWEEPING EAST FROM OHIO AND ACROSS SOUTHERN PENN. THIS CONVECTIVE
FEATURE WILL BE ASSOCIATED WITH AN APPROACHING CFRONT...AND
NESTLED BENEATH THE ENHANCED LIFT/EXIT REGION OF AN 80 KT UPPER
JET LIFTING ENE FROM WVA. PRIOR TO THE ARRIVAL OF THE ABOVE NOTED
MCS...CONVECTION SHOULD BE MORE SCATTERED IN THIS PORTION OF
PENN.

SEVERE TSRA WATCHES 371 AND 372 IN EFFECT UNTIL 8 AND 9 PM EDT
RESPECTIVELY ACROSS MUCH OF THE STATE /WITH THE EXCEPTION OF JUST
ERIE AND CRAWFORD COUNTIES IN THE FAR NW PART OF THE STATE.

THE OTHER AREA OF CONCERN WILL BE THE POSSIBILITY OF LOCALIZED
FLOODING...DUE TO WET GROUND AND EXPECTATION OF ISOLD RAINFALL
AMTS OF ARND 3 INCHES BASED ON OUTPUT FROM CONVECTION-ALLOWING
MDLS. WILL MENTION IN HWO FOR NOW...BUT A FFA COULD BE CONSIDERED
FOR THE SUSQ VALLEY...WHERE PLUME OF HIGHEST MOISTURE WILL LIE.
FLASH FLOOD WATCH ISSUED FOR THE REGION ALONG AND TO THE SE OF
INTERSTATE 80 UNTIL 3 AM WEDNESDAY.

WEAKER MID LVL WINDS IMPLY LESS CHC OF SVR WX ACROSS THE NW MTNS
OF PENN.

MAX TEMPS LATE THIS AFTERNOON WILL RANGE FROM THE L-M70S OVR THE
ALLEGHENIES...TO THE L80S ACROSS THE SUSQ VALLEY.

&&

.SHORT TERM /WEDNESDAY/...
POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL
SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN
UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING
COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS
THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED
POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND
SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC
MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE
ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX
ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C
SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ
VALLEY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
MED RANGE GUIDANCE CONTINUES TO SHOW A MEAN UPPER LVL TROUGH JUST
WEST OF PA INTO EARLY NEXT WEEK...SUPPORTING NUMEROUS OPPORTUNITIES
FOR SHOWERS...MAINLY DURING THE PM HOURS. BEST CHANCE OF SHOWERS
WILL COME WITH PASSAGE OF SHORTWAVES THU/SAT/MON. HOWEVER...CAN/T
RULE OUT A SHRA/TSRA ACROSS THE SW COUNTIES FRI/SUN...IN VICINITY
OF STALLED FRONTAL BNDRY. GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS
FAIRLY CLOSE TO AVERAGE FOR EARLY JULY.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
INCREASING COVERAGE OF CONVECTION /SHOWERS AND ISOLATED-SCTD
STRONG TO POTENTIALLY SVR TSRA/ WILL OCCUR DURING THE AFTERNOON
AND CONTINUE INTO THE EVENING HOURS.

MOST AIRFIELDS OUTSIDE OF THE CONVECTION WILL SEE VFR TO UPPER END
MVFR WITH A 5-10 KT SW SFC WIND. A SLIGHTLY STRONGER SOUTH TO
SSWRLY SFC FLOW OF 10-15 KTS WITH GUSTS AROUND 20 KT WILL PRESIDE
ACROSS THE LOWER SUSQ VALLEY /JUST SOUTH OF A SFC WARM FRONT...AND
EAST OF A DEVELOING LEE SFC TROUGH/.

FLYING CONDITIONS SHOULD SETTLE INTO MAINLY THE MVFR RANGE FOR
TONIGHT AS WINDS LIGHTEN AND MOISTURE REMAINS QUITE HIGH WITH
SCATTERED SHOWERS AND ISOLATED TSRA ACROSS CENTRAL PENN...AND MORE
NUMEROUS SHRA/TSRA IMPACTING THE LOWER SUSQ VALLEY TAF SITES.

AN UNSETTLED PATTERN WITH A SERIES OF FRONTS WILL BE AFFECTING
THE REGION MUCH OF THIS WEEK. THE BEST CHANCES OF RESTRICTIONS
WILL BE TUESDAY INTO WEDNESDAY.

OUTLOOK...
WED...MVFR CIGS LIKELY WEST. OTHERWISE MAINLY VFR. LOCAL
RESTRICTIONS IN SCT SHRA/TSRA.

THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80.

FRI...MAINLY VFR. ISOLATED TSRA SOUTH.

SAT...MAINLY VFR. CHANCE SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ036-056>059-
063>066.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...LAMBERT
Hazardous weather outlook, Jun 30, 2:17 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT TUE JUN 30 2015

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-011830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
217 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-011830-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
217 PM EDT TUE JUN 30 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 30, 2:46 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
246 PM EDT TUE JUN 30 2015

PAZ027-028-050-301930-
MIFFLIN PA-JUNIATA PA-SNYDER PA-
246 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...JUNIATA...AND SNYDER
COUNTIES UNTIL 330 PM EDT...

AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
REEDSVILLE...MOVING EAST AT 20 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ALFARATA AND REEDS GAP STATE PARK AROUND 300 PM EDT.
  BELLTOWN AROUND 310 PM EDT.
  MCCLURE AROUND 325 PM EDT.
  MCALISTERVILLE AND SNYDER-MIDDLESWART STATE PARK AROUND 330 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MAITLAND...MIFFLIN...
MIFFLINTOWN...SIGLERVILLE AND WAGNER.

LAT...LON 4060 7765 4067 7767 4075 7762 4082 7725
      4053 7725
TIME...MOT...LOC 1846Z 260DEG 18KT 4067 7755

RXR
Special weather statement, Jun 30, 2:56 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT TUE JUN 30 2015

PAZ064-065-301945-
YORK PA-ADAMS PA-
256 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT YORK...AND ADAMS COUNTIES UNTIL
345 PM EDT...

AT 255 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ASPERS...MOVING EAST AT 20 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HAMPTON AND NEW OXFORD AROUND 315 PM EDT.
  LAKE MEADE AROUND 320 PM EDT.
  EAST BERLIN AROUND 325 PM EDT.
  YORK AIRPORT AND SPRING GROVE AROUND 340 PM EDT.
  DOVER...WEIGELSTOWN AND SHILOH AROUND 345 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ABBOTTSTOWN...
BENDERSVILLE...BIGLERVILLE...HEIDLERSBURG AND HUNTERSTOWN.

LAT...LON 3981 7721 3987 7732 3999 7726 4012 7684
      3983 7676
TIME...MOT...LOC 1855Z 253DEG 18KT 3991 7718

RXR
Special weather statement, Jun 30, 3:43 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT TUE JUN 30 2015

PAZ064-065-302015-
YORK PA-ADAMS PA-
343 PM EDT TUE JUN 30 2015

...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT YORK...AND ADAMS
COUNTIES UNTIL 415 PM EDT...

AT 342 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR
HAMPTON...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN WILL BE
POSSIBLE WITH THIS THUNDERSTORM.

LOCATIONS IMPACTED INCLUDE...
WEIGELSTOWN...ASPERS...DOVER...EAST BERLIN...HAMPTON...LAKE MEADE...
BIGLERVILLE...FRANKLINTOWN...HEIDLERSBURG...HUNTERSTOWN...
LEWISBERRY...WELLSVILLE...YORK SPRINGS...GETTYSBURG...BENDERSVILLE
AND SHILOH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 3983 7724 3995 7730 4008 7706 4015 7687
      4001 7674 3991 7693
TIME...MOT...LOC 1942Z 240DEG 45KT 3992 7714

DANGELO
Special weather statement, Jun 30, 3:47 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT TUE JUN 30 2015

PAZ058-302030-
SCHUYLKILL PA-
347 PM EDT TUE JUN 30 2015

...THUNDERSTORMS WILL AFFECT SCHUYLKILL COUNTY UNTIL 430 PM EDT...

AT 345 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR NESQUEHONING TO NEAR FRIEDENSBURG...AND MOVING
NORTHEAST AT 20 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. VERY HEAVY RAIN IS ALSO POSSIBLE.

THE STORMS WILL BE NEAR...
  HOMETOWN...TAMAQUA AND MCADOO AROUND 350 PM EDT.
  BUCK RUN AROUND 400 PM EDT.
  ST. CLAIR AND HECKSCHERVILLE AROUND 415 PM EDT.
  PORT CARBON AND ORWIGSBURG AROUND 420 PM EDT.
  ALTAMONT AND FRACKVILLE AROUND 425 PM EDT.
  NEW PHILADELPHIA...LOCUST LAKE STATE PARK AND TUSCARORA AROUND
430 PM EDT.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 118 TO 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4053 7621 4052 7625 4070 7636 4092 7610
      4090 7603 4091 7600 4080 7587 4077 7581
TIME...MOT...LOC 1945Z 221DEG 15KT 4084 7590 4059 7627

RXR
Local storm report, Jun 30, 3:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     HENSEL                  39.83N  76.20W
06/30/2015                   LANCASTER          PA   911 CALL CENTER

            TREES AND WIRES DOWN ON CONOWINGO RD

&&

EVENT NUMBER CTP1500224

TYBURSKI
Local storm report, Jun 30, 3:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     2 NNE DRUMORE CENTER    39.86N  76.20W
06/30/2015                   LANCASTER          PA   911 CALL CENTER

            TREES DOWN ON SCOTLAND RD

&&

EVENT NUMBER CTP1500225

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:28 AM EDTSpecial Weather StatementCTPSullivan32 min
Jun 30, 12:00 PM EDTSpecial Weather StatementCTPLebanon60 min
Jun 30, 12:51 PM EDTAreal Flood AdvisoryCTPLebanon3 hr
Jun 30, 1:06 PM EDTSevere Thunderstorm WarningCTPLancaster, York54 min
Jun 30, 1:20 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Jun 30, 1:23 PM EDTAreal Flood AdvisoryCTPBlair, Huntingdon3 hr
Jun 30, 1:35 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
Jun 30, 1:54 PM EDTSevere Thunderstorm WarningCTPLancaster, York66 min
Jun 30, 1:59 PM EDTAreal Flood AdvisoryCTPCentre, Huntingdon, Mifflin3 hr
Jun 30, 2:05 PM EDTTornado WarningCTPLancaster25 min
Jun 30, 2:14 PM EDTFlash Flood WatchCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 3 more13 hr
Jun 30, 2:26 PM EDTFlash Flood WarningCTPLancaster, York3 hr
Jun 30, 2:46 PM EDTSpecial Weather StatementCTPJuniata44 min
Jun 30, 2:56 PM EDTSpecial Weather StatementCTPAdams49 min
Jun 30, 3:07 PM EDTSevere Thunderstorm WarningCTPMifflin, Snyder, Union53 min
Jun 30, 3:28 PM EDTTornado WarningCTPSnyder, Union47 min
Jun 30, 3:43 PM EDTSpecial Weather StatementCTPAdams32 min
Jun 30, 3:47 PM EDTSpecial Weather StatementCTPSchuylkill43 min
Jun 30, 4:05 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland55 min
Jun 30, 4:12 PM EDTAreal Flood AdvisoryCTPClearfield, Elk3 hr
Jun 30, 4:19 PM EDTSpecial Weather StatementCTPLebanon56 min
Jun 30, 4:24 PM EDTSevere Thunderstorm WarningCTPSchuylkill66 min
Jun 30, 4:42 PM EDTAreal Flood AdvisoryCTPNorthumberland, Snyder3 hr
Jun 30, 4:43 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon77 min
Jun 30, 5:04 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon3 hr
Jun 30, 5:37 PM EDTAreal Flood AdvisoryCTPCameron, Clinton, Lycoming, Potter, Tioga3 hr
Jun 30, 5:53 PM EDTSpecial Weather StatementCTPAdams22 min
Jun 30, 6:03 PM EDTSpecial Weather StatementCTPCentre27 min
Jun 30, 6:10 PM EDTSpecial Weather StatementCTPLancaster35 min
Jun 30, 7:13 PM EDTSpecial Weather StatementCTPUnion62 min
Jun 30, 7:29 PM EDTSpecial Weather StatementCTPLancaster76 min
Jun 30, 7:55 PM EDTSpecial Weather StatementCTPBlair, Cambria65 min
Jun 30, 7:57 PM EDTSpecial Weather StatementCTPLycoming, Mifflin, Montour, Northumberland, Snyder, Sullivan and 1 more63 min

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.